| Catalog Number |
02-022-35-2510 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately unknown months after a total knee replacement procedure, the patient has a future planned knee revision procedure due to prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices are unknown the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Correction to section d4.
Additional Manufacturer Narrative
D6a: corrected the following: if implanted, give date.G3/4: corrected the following: pma/510(k)number.H6: corrected the following: health effect - clinical code, type of investigation.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.